# SDR AALA201812110001

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 947-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOOR SUPPORT WAS CORRODED AT SEVERAL AREAS,  BS 947 - 959, LBL 51.  REPLACED THE FLOOR SUPPORT IAW DRAWING 815A0010, RD 51-00-05-1, AND SRM 51-40-02.
